Existence of Global Solutions to Reaction-Diffusion Systems with Nonhomogeneous Boundary Conditions via a Lyapunov Functional
MetadataShow full metadata
Most publications on reaction-diffusion systems of m components (m ≥ 2) impose m inequalities to the reaction terms, to prove existence of global solutions (see Martin and Pierre  and Hollis ). The purpose of this paper is to prove existence of a global solution using only one inequality in the case of 3 component systems. Our technique is based on the construction of polynomial functionals (according to solutions of the reaction-diffusion equations) which give, using the well known regularizing effect, the global existence. This result generalizes those obtained recently by Kouachi  and independently by Malham and Xin .
CitationKouachi, S. (2002). Existence of global solutions to reaction-diffusion systems with nonhomogeneous boundary conditions via a Lyapunov functional. Electronic Journal of Differential Equations, 2002(88), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.